MathSciNet Relay Station
MathSciNet bibliographic data
MR1959224 78A60 (35C05 35J05 45D05 78A48)
Schürmann, H. W.; Serov, V. S.; Shestopalov, Yu. V. Solutions to the Helmholtz equation for TE-guided waves in a three-layer structure with Kerr-type nonlinearity. J. Phys. A 35 (2002), no. 50, 10789–10801.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement